# SDR SIMA200720110

- Difficulty date: June 1, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 15,935 hours, 14,384 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 500
- Part time: 15,935 hours, 14,384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE LEADING EDGE DENTED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB SRM 57-40-00.  AIRCRAFT RETURNED TO SERVICE.
